MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 03203093190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e411 analyzer is (b)(6) the investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys prolactin assay on a cobas e411 rack.The sample initially resulted in a prolactin value of 0.866 ng/ml.The sample was repeated three times, resulting in values of 6.05 ng/ml, 3.50 ng/ml, and 2.18 ng/ml.
 
Additional Manufacturer Narrative
The patient sample was sent to a reference laboratory where it was tested using an unknown method, resulting in a prolactin value of 6.20 ng/ml.This value was deemed correct by the customer.Isolated non-reproducible results do not represent a general malfunction of the assay.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROLACTIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20749497
Report Number1823260-2024-03388
Device Sequence Number8756046
Product Code CFT
UDI-Device Identifier04015630921546
UDI-Public04015630921546
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number03203093190
Device Lot Number76506301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown